MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416000
Medical Device Problem Codes No Display/Image (1183); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that the unit was on a patient today, on (b)(6) 2026 and at 3:00 am the unit did a cockpit restart.No reported patient injury.Once powered off it has powered back up.Ventilation continued.
 
Additional Manufacturer Narrative
The investigation of the provided logfile confirmed cockpit restarts during the reported time.A faulty basis board was the root cause.A replacement of the basis board is recomended and test according to manufacturer specs afterwards.The device reacted as specified on a detected deviation and posted appropriate alarms.The main function of the device - the ventilation - was not interrupted by that issue.The affected device alarmed and behaved as specified.As a safety feature of the system, the safety software analyzes and verifies proper function of the device.If the safety software detects a deviation concerning the cockpit infinity c500, a warm start of the cockpit will be triggered in order to reset the micro processing system to a specified state.A warm start sequence of the cockpit may last 45 seconds.The ventilation will not be affected by a restarting cockpit and will be continued as set.Safety relevant parameters as fio2, minute volume, or airway pressure are displayed in the supplemental yellow/green oled-display wherein the user can see the on-going ventilation.Monitoring functions and the user interface of the cockpit are not available during the restart.After successful completion of the warm start, the system will post the alarm message ¿cockpit restarted¿ with accompanying audible alarm tone.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24468057
Report Number9611500-2026-00087
Device Sequence Number9326015
Product Code BSZ
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)210908(93)8416400-22
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown